# SDR K11A2017080991501

- Difficulty date: August 9, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N915CK
- Make and model: Doug DC-9-15F
- Aircraft serial: 47086
- Aircraft time: 64,041 hours, 75,990 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 642
- Component: Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SKIN CORRODED AT BS 642, RBL 14
